Migration of the electromagnetic fields in geoelectric inverse problem solutions
Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 589-594
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_3_a17,
author = {M. S. Zhdanov and M. A. Frenkel'},
title = {Migration of the electromagnetic fields in geoelectric inverse problem solutions},
journal = {Doklady Akademii Nauk},
pages = {589--594},
year = {1983},
volume = {271},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a17/}
}
M. S. Zhdanov; M. A. Frenkel'. Migration of the electromagnetic fields in geoelectric inverse problem solutions. Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 589-594. http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a17/